sexologist-icon
Abdominal pain and crams
I have taken medical abortion pills 4 days before. But crams and pain is very intense .please help me out in this
17 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. You will need to see the doctor who prescribed the pills as regular pain killers can stop the abortion process. You may need injectable pain relief if it is very bad or if the bleeding increases too much. Its better to attend a hospital for this if possible. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.